Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

ECG shows caution sinus rhythm marked as right precordial repolarization disturbance, negative T in V2 and V3. Meaning?

Had a ECG it s was abnormal the paper says warning artifact in (part of) recording use interpretation with caution sinus rhythm ( slow) marked right-precordial repolarization disturbance, consider feminine pattern and /or ischemia large negative T in V2 with negative T in V3 heart rate 53 can you tell me what this means?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

These changes are often a normal variant / especially in certain race; or gender - eg. women.
However, it may also be due to reduced blood supply to the mid-portion of the heart.
Electrical interference, muscle movements can cause artefacts.

Repeat the ECG / Do blood tests (cardiac markers) and/or ECHOcardiogram.
If all are well, one is re-assured. Any suspicion needs further investigation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor